MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FMP HIP; LINER,FMP +5/28/NEU MP7

ENCORE MEDICAL L.P. FMP HIP; LINER,FMP +5/28/NEU MP7
Catalog Number 434-28-208
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to a worn poly.The patient dislocated due to a worn poly.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to worn poly.The previous surgery and the surgery detailed in this investigation occurred 18.3 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.Initial or prolonged hospitalization was required.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component(s) used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device(s) showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to worn poly.There were no findings during this investigation that indicate that the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
FMP HIP
Common Device Name
LINER,FMP +5/28/NEU MP7
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8596775
Report Number1644408-2019-00401
Device Sequence Number19381453
Product Code JDI
UDI-Device Identifier00888912085489
UDI-Public(01)00888912085489
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2000
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2004
Device Catalogue Number434-28-208
Device Lot Number476771
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer05/24/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-01-291, LOT 624201; 400-01-291, LOT 624201
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR